Wildfire, Western Ocean
- When
- June 28, 11:00 AM EST to June 30, 11:59 PM EST
- Where
- Western Ocean forecast zone
- Reported by
- Newspaper
- Coordinates
- 39.866, -74.250 (the zone’s center; the record gives no point)
5 miles north of New Jersey State Route 70 near the Ocean and Burlington County border on the 28th. The wildfire continued to burn until heavy rain fell on July 14th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A wildfire began on the south side of a weapons range at the McGuire-Fort Dix-Lakehurst Joint Military Base approximately 1.5 miles north of New Jersey State Route 70 near the Ocean and Burlington County border on the 28th. The wildfire continued to burn until heavy rain fell on July 14th. Approximately 4,000 acres were consumed by the fire. The unseasonably hot and dry weather made it easy for the wildfire to spread.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 28, 10:11 AM EST, 49 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1111 AM EDT MON JUN 28 2010
.SYNOPSIS...
NEAR RECORD HEAT OVER PORTIONS OF THE AREA TODAY WILL BE BROKEN BY
SCATTERED INTENSE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE
ASSOCIATED COOL FRONT LIMPS THROUGH THE AREA LATE TONIGHT FINALLY
MOVING OFFSHORE TUESDAY EVENING. MUCH COOLER AND VERY COMFORTABLE
AIR ARRIVES IN FULL FORCE LATE TUESDAY LASTING THROUGH FRIDAY AS
CANADIAN HIGH PRESSURE GRADUALLY MOVES TO THE MID ATLANTIC COAST
FRIDAY. ANOTHER HEAT WAVE MAY BEGIN DURING THE INDEPENDENCE DAY
WEEKEND AS THE HIGH MOVES TO BERMUDA.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WAITING ON CONVECTIVE TEMPERATURES TO BE REACHED EARLY THIS
AFTERNOON BEFORE CUMULUS DEVELOPMENT WILL COMMENCE. THE MID LEVEL
CLOUDS ARE NOT HAVING THAT MUCH IMPACT ACROSS SOUTHEAST
PENNSYLVANIA AND THE LEHIGH VALLEY CONCERNING HEATING. STARTING TO
SEE SOME CUMULUS/STRATOCUMULUS DEVELOPMENT BACK OVER CENTRAL
PENNSYLVANIA IN THE CLEAR SLOTS.
THE 1200 UTC SOUNDINGS DID SHOW A SMALL CAP AT ABOUT 17000 FEET.
500 MB TEMPERATURES ARE NEAR MINUS 5 CELSIUS...AND THIS WILL
PROBABLY KEEP THE CAP IN PLACE THROUGH ABOUT 200 PM OR SO. AFTER
THAT...CONVECTIVE DEVELOPMENT MAY BE QUICK...WITH NORTHEAST
MARYLAND AND DELAWARE BEING THE MOST LIKELY AREAS FOR CONVECTIVE
INITIATION.
OTHERWISE...THE FORECAST PROBLEMS REMAIN THE HEAT AND STRENGTH OF
CONVECTION. FIRST THE CONVECTIVE POTENTIAL. STILL A FAIRLY LARGE
CLEAR SLOT ACROSS THE FORECAST AREA THIS MORNING...WITH MID LEVEL
CLOUDS NOW STARTING TO MOVE INTO THE LEHIGH VALLEY AND NORTHWEST
NEW JERSEY. ELSEWHERE... LOW LEVEL LAPSE RATES ARE STEEPENING.
1200 UTC SOUNDINGS SHOWED CONVECTIVE TEMPERATURES IN THE MID TO
UPPER 90S...SO WOULD NOT EXPECT TO SEE SIGNIFICANT CUMULUS
DEVELOPMENT IN THE CLEAR SLOT UNTIL LATER THIS MORNING.
THE WIDE SWATH OF LOW LEVEL CLOUDS ACROSS CENTRAL PENNSYLVANIA
SHOULD IMPACT NORTHWEST ZONES LATE THIS MORNING...ESSENTIALLY
ENDING THE HEATING THERE. IT WILL TAKE SEVERAL MORE HOURS FOR THIS
TO REACH THE SOUTHEAST ZONES...WHERE A NEARLY FULL DAY OF
DESTABILIZATION SHOULD OCCUR. THUS...BY 1900 UTC THE AXIS OF
INSTABILITY SHOULD LINE FROM SOUTHERN NEW ENGLAND THROUGH CENTRAL
AND SOUTHERN NEW JERSEY.
THE 1200 UTC ANALYSIS SHOWED 30 TO 40 KNOTS OF EFFECTIVE SHEAR
ACROSS THE REGION. THIS SHOULD DROP A BIT AS THE MID LEVEL SHORT
WAVE ACROSS THE GREAT LAKES SHEARS OUT TO THE NORTHEAST. THE BEST
SHEAR SHOULD REMAIN ACROSS THE NORTH...WITH THE BEST INSTABILITY
ACROSS CENTRAL AND SOUTHERN ZONES.
THE SURFACE COLD FRONT WILL LIKELY NOT BE A FACTOR AS A FOCUS FOR
THIS AFTERNOON AND EVENING...AS IT SHOULD SLOW AS IT SUPPORT IN
THE MID LEVELS SHEARS OUT. THE LEE SIDE TROUGH SHOULD ACT AS THE
FOCUS FOR CONVECTIVE DEVELOPMENT THIS AFTERNOON. IT APPEARS AS
THOUGH THE BEST SYNOPTIC SCALE ASCENT WILL BE NORTH OF THE AREA AS
THE MAIN CORE OF THE JET STAYS OVER ONTARIO.
FINALLY...PRECIPITABLE WATER VALUES THIS MORNING RANGED FROM 1.75
TO NEAR 2.00 INCHES. THIS SHOULD INCREASE AS MOISTURE CONVERGENCE
ALONG THE LEE SIDE TROUGH INCREASES THIS AFTERNOON.
WITH THIS IN MIND...IT WOULD APPEAR AS THOUGH THE BEST THREAT FOR
SEVERE WEATHER WOULD BE ACROSS CENTRAL AND SOUTHERN NEW JERSEY...AS
WELL AS DELAWARE AND NORTHEAST MARYLAND. THIS AREA WILL SEE THE
BEST INSTABILITY WITH PERHAPS ENOUGH BULK SHEAR (30 TO 35 KNOTS)
FOR ORGANIZED DEVELOPMENT. RIGHT NOW...THE CONVECTIVE MODE APPEARS
TO BE MULTI CELLULAR...WITH LINE AND BOW SEGMENTS THE MOST LIKELY
CONVECTIVE FORMS THIS AFTERNOON. IN ADDITION...HIGH PRECIPITABLE
WATER VALUES AND FLOW BECOMING PARALLEL TO THE LOW LEVEL FRONT
MAKES TRAINING ECHOES WITH FLOODING AS POSSIBILITY AS WELL.
THE BEST TIMING APPEARS TO BE 1900 TO 2300 UTC FOR SEVERE WEATHER
IN THE ABOVEMENTIONED AREAS. WILL CONTINUE THE MENTION OF ENHANCED
WORDING IN THE TEXT FORECASTS TODAY...AND MAY BE UPGRADED IF A
WATCH IS ISSUED FOR THIS AFTERNOON.
WITH RESPECT TO HEAT...TEMPERATURES ARE RUNNING ABOUT 2-3 DEGREES
ABOVE THE GFS GUIDANCE SO FAR THIS MORNING. CURRENT HIGHS LOOKS OK
AND LITTLE CHANGE WAS MADE THERE. WITH DRY AIR IN THE LOWER
PORTIONS OF THIS SOUNDINGS THIS MORNING...WONDERING IF DEW POINTS
WILL LOWER THIS AFTERNOON AS THE DRY AIR MIXES DOWN. THIS COULD
LOWER HEAT INDEX VALUES A TAD...BUT NO CHANGES TO THE ADVISORIES/WARNINGS
CONCERNING HEAT FOR TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
BLENDED 00Z/28 NCEP MOS GUIDANCE FOR THIS FCST CYCLE.
TONIGHT...SHOWERS AND STORMS SLOWLY DIMINISH EARLY. COULD STILL
BE WARNING ACROSS THE AREA AFTER 8 PM BUT THE PRIME TIME I THINK
IS LATE THIS AFTERNOON.
A FEW DEGREES COOLER BY MORNING BUT NOT MUCH RELIEF TONIGHT.
TUESDAY...MIXING LOWER DEWPOINT AIR WILL HELP ALOT. ITS CONCEIVABLE
IT REACHSE 90-93F OVER MOST OF SNJ AND DEL AS WELL AS PHL AND
ILG...BUT NOT NEARLY AS BAD AS THAT OF TODAY.
LOW PROB OF A SHOWER OVER THE NW FRINGE OF THE FA MIDDAY OR
AFTERNOON.
TUE NIGHT-WED NIGHT...VERY NICE WEATHER EXPECTED AND NOT MUCH TO
SAY OUTSIDE THAT WE BLENDED 00Z/28 NCEP GUIDANCE.
ENJOY THIS RESPITE.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE EXTENDED FORECAST LOOKS QUITE DRY AT THIS TIME. AT THE SURFACE
HIGH PRESSURE IS FORECAST TO MOVE SLOWLY SOUTHEAST FROM THE GREAT
LAKES ON THURSDAY TO SLIGHTLY OFF THE MID-ATLANTIC COAST ON SUNDAY.
NO SIGNIFICANT FRONTAL PASSAGES ARE EXPECTED DURING THE PERIOD. IN
THE MID LEVELS OF THE ATMOSPHERE...A TROF AXIS OVER THE NORTHEAST ON
THURSDAY WILL SLOWLY GIVE WAY TO AN UPPER RIDGE MOVING EAST FROM THE
GREAT PLAINS TO THE EASTERN U.S. BY NEXT WEEKEND. TEMPERATURES
DURING THIS PERIOD WILL START OUT A FEW DEGREES BELOW NORMAL ON
THURSDAY BUT WILL GRADUALLY WARM TO BECOME NEAR OR SLIGHTLY ABOVE
NORMAL BY THE FOURTH OF JULY WEEKEND. AGAIN...GIVEN THE SURFACE AND
UPPER AIR PATTERN...THE CHANCES FOR RAIN LOOK QUITE LOW.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
ONCE AGAIN THIS MORNING, THERE COULD BE SOME MVFR FOG THROUGH
SHORTLY AFTER DAYBREAK, BUT OTHERWISE VFR CONDS ARE EXPECTED UNTIL
AFTERNOON. A SWLY FLOW WILL CONTINUE THROUGH THE DAY AND WIND
SPEEDS WILL INCREASE TO THE 10 TO 15 KT RANGE DURING THE LATE
MORNING AND REMAIN THAT WAY THROUGH THE AFTN, BEFORE DECREASING.
A STRONG CDFNT IS EXPECTED TO CROSS THE REGION FROM W TO E DURING
THE AFTN AND EVENING HOURS. SHWRS AND TSTMS WITH REDUCED VSBYS AND
CIGS ARE PSBL FOR A PORTION OF THIS TIME PD. IT IS DIFFICULT TO SAY
EXACTLY WHAT TIME THINGS WILL GET GOING AND HOW WIDESPREAD THINGS
WILL BE AT THE ONSET. FOR NOW, WILL MAINTAIN SHRA AND MENTION OF CB
BEGINNING AROUND MID-AFTN. WHEN IT BECOMES MORE APPARENT HOW THE
SITUATION DEVELOPS, LATER TERMINAL FCSTS CAN EXPLICITLY FCST THE
TSTMS. IT APPEARS THAT STRONG, GUSTY WINDS WOULD BE THE LIKELIEST
THREAT WITH ANY TSTMS.
AFTER THE TSTMS END DURING THE EVENING HOURS, CONDS WILL RETURN TO
VFR AND REMAIN THAT WAY THRU THE REST OF THE TAF PD. A MORE WLY
WIND IS EXPECTED ON TUESDAY, BEHIND THE CDFNT, WITH SPEEDS AGAIN IN
THE 10 TO 15 KT RANGE. THE WLY WINDS WILL BRING IN MUCH DRIER AIR.
OUTLOOK...
AN AREA OF HIGH PRESSURE FROM THE MIDWEST THEN GRADUALLY SLIDES
EASTWARD TUESDAY NIGHT THROUGH THURSDAY WITH A NLY TO NWLY FLOW.
EXCELLENT FLYING CONDS ARE EXPECTED DURG THIS TIME.
&&
.MARINE...
SWLY FLOW IS EXPECTED TO CONTINUE AND INCREASE DURG THE DAY IN
ADVANCE OF AN APPROACHING CDFNT. THE CDFNT WILL CROSS THE WATERS
MONDAY NIGHT AND SHOWERS AND TSTMS ARE EXPECTED WITH IT. WITH THE
TIGHTENING GRADIENT AHEAD OF THE AFOREMENTIONED FRONT, WIND SPEEDS
ARE FCST TO BE IN THE 20-25 KT RANGE AND SEAS WILL INCREASE SOMEWHAT
AS WELL. ONCE AGAIN, THE LATEST WAVEWATCH SEEMS A BIT OVERDONE. IT
IS PSBL THAT WE HIT 5 FT SEAS, BUT THIS IS CERTAINLY NOT THE MOST
COMPELLING CASE FOR A SCA. NEVERTHELESS, THE SCA FLAGS WILL REMAIN
IN PLACE, UNCHANGED. WHILE I AM NOT TERRIBLY CONVINCED SCA CONDS
WILL BE MET, I CERTAINLY DO NOT HAVE ANY COMPELLING EVIDENCE THAT
THEY WON'T OCCUR EITHER. WINDS WILL BECOME MORE WLY BEHIND THE
FRONT, AND WILL GRADUALLY DIMINISH, WITH WINDS AND SEAS DROPPING
BELOW SCA CRITERIA ON TUESDAY.
A MORE NWLY FLOW IS EXPECTED THROUGH MUCH OF THE REST OF THE WEEK
AND NO ADDITIONAL MARINE FLAGS ARE ANTICIPATED ATTM, WITH HIGH
PRESSURE AT THE SFC BACK IN CONTROL.
&&
.CLIMATE...
RECORD MAXS TODAY 6/28
ONLY LISTED THOSE THAT WILL BE WITHIN 4F.
PHL 97-1963
ILG 97-1898
RECORD HIGH MINIMUM TEMPS AT PHL
6/27 76 IN 1876 AND 1949 WAS EQUALED YESTERDAY.
6/28 76 IN 2001
TODAYS POTENTIAL RECORD WARM LOW MAY BE SAVED FOR FUTURE YEARS BY
THE PASSAGE OF A HEAVY SHOWER.
JUNE 2010 WILL BE FIRST OR 2ND WARMEST ON RECORD FOR PHL. THE
PERIOD OF RECORD /POR/ DATES BACK TO 1872.
TEMPS FOR THE MONTH AVERAGING 3 TO 6 DEGREES ABOVE NORMAL N TO S.
PHILADELPHIA DATA INCLUSIVE OF YESTERDAY AND THE CCFPHI OUTPUT FROM
4AM 6/28 PROJECTS 77.9 TO 78.1 OR NEARLY THE WARMEST JUNE ON RECORD.
CONFIDENCE ON TOP 2 WARMEST IS AROUND 95 PERCENT...EQUIVALENT TO VERY
HIGH.
WARMEST ON RECORD IS 78.0 1925 AND 1994.
76.7 1943
76.4 2008
76.2 1934
90 AND ABOVE THROUGH THE 27TH. PHL 13 NORMAL 4.5 FOR THE ENTIRE
130+ YEARS POR. RECORD IS 15 NINETY DEGREE DAYS IN JUNE 1943. WE
MAY EQUAL THIS RECORD...TUESDAY WILL DECIDE.
ILG PROJECTS THIRD WARMEST AT 76.6 TO 76.7 BUT COULD RISE INTO
SECOND PLACE. 76.8 1925 IS NUMBER 2. WARMEST 77.2 1895. 11 NINETY
DEGREE DAYS SO FAR THIS JUNE. CONFIDENCE ON TOP 3 WARMEST
JUNE...95 PERCENT.
ACY PROJECTS A MONTHLY MEAN OF 75.6 TO 75.9 OR WARMEST EVER. ACY
12 NINETY DEGREE DAYS HAS EXCEEDED A RECORD FOR JUNE /11/ SET IN
1991. CONFIDENCE ON WARMEST EVER JUNE IS AT LEAST 95 PERCENT.
GEORGETOWN DELAWARE...16 NINETY DEGREE DAYS OR HIGHER SO FAR THIS
JUNE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
PAZ067>071.
NJ...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NJZ012>014-016-
020>023-027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
017>019.
DE...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...HAYES
SHORT TERM...DRAG
LONG TERM...AMC
AVIATION...NIERENBERG
MARINE...NIERENBERG
CLIMATE...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 AM EDT MON JUN 28 2010 DEZ004-MDZ008-012-NJZ001-007>010-024>026-PAZ054-055-060>062-290830- DELAWARE BEACHES-CECIL-KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 420 AM EDT MON JUN 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE BRIEF POOR DRAINAGE FLOODING HEAVY RAINS AND POTENTIALLY DAMAGING WIND AS WELL AS SMALL HAIL. THE MAIN FOCUS OF THE MOST INTENSE STORMS WILL PROBABLY EXTEND FROM SOUTHEAST PENNSYLVANIA ACROSS NORTHEAST MARYLAND... DELAWARE... CENTRAL AND SOUTHERN NEW JERSEY SOMETIME BETWEEN 2 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ015-019-020-NJZ012>014-016-020>023-027-290830- KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON- 420 AM EDT MON JUN 28 2010 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE BRIEF POOR DRAINAGE FLOODING HEAVY RAINS AND POTENTIALLY DAMAGING WIND AS WELL AS SMALL HAIL. THE MAIN FOCUS OF THE MOST INTENSE STORMS WILL PROBABLY EXTEND FROM SOUTHEAST PENNSYLVANIA ACROSS NORTHEAST MARYLAND... DELAWARE... CENTRAL AND SOUTHERN NEW JERSEY SOMETIME BETWEEN 2 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-NJZ015-017>019-PAZ067>071-290830- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 420 AM EDT MON JUN 28 2010 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE BRIEF POOR DRAINAGE FLOODING HEAVY RAINS AND POTENTIALLY DAMAGING WIND AS WELL AS SMALL HAIL. THE MAIN FOCUS OF THE MOST INTENSE STORMS WILL PROBABLY EXTEND FROM SOUTHEAST PENNSYLVANIA ACROSS NORTHEAST MARYLAND... DELAWARE... CENTRAL AND SOUTHERN NEW JERSEY SOMETIME BETWEEN 2 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>455-290830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 420 AM EDT MON JUN 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING COULD CONTAIN GUSTY WINDS TO AT LEAST 35 KNOTS...HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-290830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 420 AM EDT MON JUN 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS THIS AFTERNOON AND EVENING COULD CONTAIN GUSTY WINDS TO AT LEAST 35 KNOTS...HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DRAG
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2010Every state in 2010This day in weather historyWarnings in New Jersey, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 240688.